厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

刘文飞 博士


职称:教授

地址:厦门大学海韵园数理大楼 653

电话:0592 258 0652

电子邮件:wliu@xmu.edu.cn

Homepage in English: https://sites.google.com/site/liubenew/

 

简历


2016.08-至今 厦门大学 教授

2016.01-2016.07 厦门大学 副教授

2015.04-2015.12 北京大学 助理教授

2013.10-2015.03 Hannover 大学(德国)博士后

2011.10-2013.09 Bielefeld 大学(德国)博士后

2011.03-2011.10 Mainz 大学(德国)博士后

  我大学本科就读于北京大学,专业基础数学。2004年取得学士学位后,我留在北京大学攻读博士学位,研究方向是代数几何,导师是蔡金星教授。在2008年9月至2010年3月期间,我由国家公派留学于德国 Bayreuth 大学,师从 Fabrizio Catanese 教授。我在 Bayreuth 大学(2010年)和北京大学(2011年)都取得了博士学位。  

 

研究兴趣


我的研究领域是代数几何。到目前为止,我对代数曲面的模空间、稳定曲面的地理问题、代数曲面自同构的刚性等作了比较深入的研究。

 

科研项目及奖励


国家自然科学基金委青年项目, 21 万元, 2016.01-2018.12

Bielefelder Nachwuchsfonds (比勒菲尔德青年基金), 4500 欧元, 2012.07-2013.01

 

论文情况


  1. On nonvanishing and abundance for generalized polarized surfaces, Jingjun Han and Wenfei Liu, arXiv:1808.06361, 2018 

  2. On accumulation points of volumes of log surfaces,  arXiv:1803.09582, Valery Alexeev and Wenfei Liu, 2018, to appear in Izvestiya Mathematics, memorial volume for V. A. Iskovskikh's 80th anniversary

  3. Simple connectedness of Fano log pairs with semi-log canonical singularities, arXiv:1712.03417, 2017, Osamu Fujino and Wenfei Liu

  4. The minimal volume of log surfaces of general type with positive geometric genus, arXiv:1706.03716, 2017, Wenfei Liu

  5. Open surfaces of small volume, preprint, arXiv:1612.09116, Valery Alexeev and Wenfei Liu, 2016, to appear in Algebraic Geometry

  6. Geography of Gorenstein stable log surfaces, Trans. Amer. Math. Soc. 368 (2016), no.4, 2563-2588. Wenfei Liu and Sönke Rollenske

  7. Surfaces of general type with q = 2 are rigidified, arXiv:1505.03929, Wenfei Liu, 2015, to appear in Communications in Contemporary Mathematics

  8. Pluricanonical maps of stable log surfaces, Wenfei Liu and Sönke Rollenske, Adv. Math. 258 (2014), 69-126. 

  9. The moduli space of even surfaces of general type with K2 = 8, pg = 4, q = 0, Fabrizio Catanese, Wenfei Liu and Roberto Pignatelli, J. Math. Pures Appl. (9) 101 (2014), no. 6, 925-948. 

  10. Automorphisms of surfaces of general type with q = 1 acting trivially in cohomology, preprint, arXiv:1308.3952, 2013, Jin-Xing Cai and Wenfei Liu, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 18 (2018), no. 4, 1311-1348.

  11. Automorphisms of surfaces of general type with q ≥ 2 acting trivially in cohomology, Jin-Xing Cai, Wenfei Liu and Lei Zhang, Compos. Math. 149 (2013), no. 10, 1667-1684. 

  12. Two-dimensional semi-log-canonical hypersurfaces. Wenfei Liu and Sönke Rollenske, Matematiche (Catania) 67 (2012), no. 2, 185-202, 

  13. Stable degenerations of surfaces isogenous to a product II, Wenfei Liu, Trans. Amer. Math. Soc. 364 (2012), no.5 2411-2427. 

 

教学情况


 

2018年春季,Algebraic Topology (英语)

2017年春季,Algebraic Topology (英语)

2016年春季,Linear Algebra I (亚南院,英语),线性代数 I(经济学院)

2013年夏季,Kommutative Algebra(德语

2012年夏季,Klassische algebraische Geometrie (德语, Zowislok 博士合作)

 
 
 
简介
 
系别:
数学与应用数学系
办公室:653
教师:刘文飞
职称:教授
职务:教师
Phone:0592-2580652
Email:
wliu@xmu.edu.cn
研究方向:
代数几何